# SDR DALA2022061504191

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 83,916 hours, 15,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY LIGHTS ROW 20AB TO 32AB INOP. CORRECTIVE ACTION: R/R BATTERY PACK PER B767-400 AMM 33-51. OPS CK NORMAL (8918619)
